# SDR CA991230012

- Difficulty date: December 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 7,722 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Plug
- Part number: A4140
- Condition: Missing
- Location: Hub Sockets
- Part time: 975 hours
- Component: Propeller Hub, Mcauly, D3A32C90
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TWO LOCKING EXPANSION PLUGS FOR EACH BLADE ALL WERE FOUND NOT INSTALLED. LOCKING EXPANSION PLUGS ARE USED TO LOCK THE BLADES TO THE HUB . THIS IS AN O/H OVERSIGHT AND A MAINTENANCE ISSUE.
